|Repeated testicle/abdominal/pelvic pain
Jun 4, 2012
Doc, I was diagnosed HIV+ in May 2011 with initial numbers of vl=186,000 and cd4=300. I have taken Truvada and isentress since Aug 2011 with current numbers of vl=31 and cd4=700. For 3 years prior to being diagnosed, I experienced a constant burning sensation in my right testicle that travels straight up beside the right side of my scrotum all the way up to the right side of my belly button and then shoots into my right right below the rib cage(This whole region is very sensative to the touch). It is now changing from a burning sensation to severe pain. I have had repeated CT scans of the pelvic and abdomen areas, and an ultrasound of the testicle. CT scans reveal enlarged lymph nodes throughout my chest, abdomen, and groin(in the inguinal area), but docs say that these should be relatively painless. Yet it has changed from a burning sensation to severe pain. And the enlarged lymph node in the inguinal area is affecting my inner leg down to my knee. Docs say as the HIV becomes controlled the lymph node enlargement will go down, and all this will subside, but it doesn't seem to be doing this. Your thoughts and any suggestions would be greatly appreciated.
| Response from Dr. Henry
The symptoms you describe would not be likely due to your HIV medications and would also be unusual to be due to HIV directly but possible. A neurologic evaluation by an HIV experienced neurologist and consideration of a biopsy of one of the enlarged nodes would be something else to consider. Early herpes zoster would be another possible consideration. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.